# SDR CA100621007

- Difficulty date: June 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 14,259 hours
- Engine: Ge CF348C5
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 5120011
- Condition: Jammed
- Location: Spoiler
- Part time: 15,587 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON THE EVENING OF 18 JUN 10, ON APPROACH THE ACFT EXPERIENCED AN UNCOMMANDED ROLL IN FLIGHT.  DURING FLIGHT SPOILER RETRACTION, THE ACFT JERKED AND THEN ROLLED RT.  AFTER THE ACFT WAS LEVELED IT REQUIRED ALMOST ALL OF THE AVAILABLE LT WING DOWN AILERON TRIM TO KEEP THE WINGS LEVEL.  THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  MX INVESTIGATION REVEALED THAT THE RT WING MULTIFUNCTION SPOILER INBD PCU HAD FAILED AND JAMMED IN A PARTIALLY EXTENDED POSITION. THE PCU WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  PART DETAILS: PN 51200-11, SN MAL-1147, ACFT AND PART TSN 15587, CSN 7856.
